# SDR 2008UALA04316

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1440 STR 25L, FRAME DENTED.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE & INSTALLED DOUBLER REPAIR.
